MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ RIGHT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ RIGHT
Catalog Number 02.12.0023R
Health Effect - Clinical Code Joint Disorder (2373)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 12 october 2017.Lot 165997: (b)(4) items manufactured and released on 23 november 2016.Expiration date: 2021-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere tibial insert fixed flex size 2/20 mm right, code 02.12.0220fr, lot.146637 (k121416) (b)(4) items manufactured and released on 19 june 2015.Expiration date: 2020-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere femoral wedge distal size 3/4mm, code 02.07.304fdw, lot.151201 (k102437) (b)(4) items manufactured and released on 15 may 2015.Expiration date: 2020-02-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere femoral wedge posterior size 3/10mm, code 02.07.310fpw, lot.102529 (k102437) (b)(4) items manufactured and released on 14 october 2010.Expiration date: 2020-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere extension stem - fluted ø 11 l 65, code 02.07.Fcl11065, lot.161029 (k120790) (b)(4) items manufactured and released on 08 april 2016.Expiration date: 2021-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined the patient is presenting with ligamentous instability.The cause is unknown.The surgeon is requesting a custom insert.The revision surgery was completed successfully on (b)(6) 2017.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ RIGHT
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6944542
Report Number3005180920-2017-00578
Device Sequence Number11048006
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2021
Device Catalogue Number02.12.0023R
Device Lot Number165997
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;